American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. W. Mason. Serre's generalization of Nagao's theorem: An elementary approach. Trans. Amer. Math. Soc. 353 (2001) 749-767. MR 1804516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gerald Cliff and Alfred Weiss. Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000) 457-475. MR 1608293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Fritz Grunewald and Joachim Schwermer. Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$-space . Trans. Amer. Math. Soc. 335 (1993) 47-78. MR 1020042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Bix. Octonion planes over local rings . Trans. Amer. Math. Soc. 261 (1980) 417-438. MR 580896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1